# SDR JJBA20250602095

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 43,304 hours, 29,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXTERNAL EMERGENCY LIGHT INSTALLED UPSIDE DOWN. REMOVED AND REINSTALLED RH OVERWING EXTERNAL EMERGENCY LIGHT IN CORRECT POSITION.
